MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY; TEMPERATURE SENSING FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY; TEMPERATURE SENSING FOLEY CATHETER TRAY
Model Number 909116M
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the forceps and the iodine swabsticks were missing from the tray.Remaining products were used with no impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: contents: bardex® lubricath® 400-series temperature-sensing foley catheter urine meter (350ml capacity) attached to drainage bag (2500ml approx.Vol.), bard® ez-lok® sampling port, attached sheeting clips (2).Control-fittm outlet device.Tamper-evident seal.Uro-preptm tray with: catheter lubricating jelly syringe (10cc), latex-free, powder-free gloves (2), underpad (waterproof), forceps/drape/prep balls, povidone-iodine solution, specimen container, cap and label, 10cc syringe (prefilled with sterile water), to inflate catheter only.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: ** bardex® lubricath® 400-series temperature-sensing foley catheter ** urine meter (350ml capacity) attached to drainage bag (2500ml approx.Vol.) bard® ez-lok® sampling port attached sheeting clips (2) control-fittm outlet device ¿ tamper-evident seal ¿ uro-preptm tray with: catheter lubricating jelly syringe (10cc) latex-free, powder-free gloves (2) underpad (waterproof) forceps/drape/prep balls povidone-iodine solution specimen container, cap and label 10cc syringe (prefilled with sterile water) to inflate catheter only sterile: contents of inner wrap are sterile unless package has been opened or damaged.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Bardex® lubricath® temperature-sensing foley catheter - 5cc balloon 16 fr.Single use only.Do not resterilize.For urological use only.".

Brand Name
BARDEX® LUBRICATH® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8337389
Report Number1018233-2019-00775
Device Sequence Number11096001
Product Code EZC
UDI-Device Identifier00801741029158
UDI-Public(01)00801741029158
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number909116M
Device Catalogue Number909116M
Device Lot NumberNGCV2148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/22/2019
05/20/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/15/2019
05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1